# SDR SIMA201911298005

- Difficulty date: November 28, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 21,286 hours, 15,670 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

OUT OF 12,000 FT  SMELLED A PLASTIC BURNING SMELL FOLLOWED BY SMOKE AFT LAV EICAS FOLLOWED GRH PROCEDURE SMOKE AFT LAV RETURNED ORD EMERGENCY DECLARED-C/A-C/W FIM TASK 21-22-00ABNORMAL SMOKE/ SMELL AFTER MAIN ENG COMPRESSOR WASH, GROUND RAN BOTH ENGS AND BLEED SYS AS PER CRJ MM TASK 72-00-00-100-801 UNTILL ALL FUMES NO LONGER PRESENT NO DEFECTS NOTED.
